| Model Number |
PVMS00049 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Error message appearing during surgical procedure causing treatment delay.No adverse effects to patient/operator were reported.
Additional Manufacturer Narrative
Error message appearing during surgical treatment causing treatment delay.Error was not replicated during device inspection by service personnel.Random error message that didn't replicate anymore.We are unaware about patient/operator injury.